Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 184, NWS Louisville, KY

August 23, 2014Logan County, Simpson County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Aug 23, 2014, 3:44 PM CDT for Logan County, Simpson County, Kentucky. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 23, 2014, 3:44 PM CDT (20:44 UTC)
Expired
Aug 23, 2014, 4:15 PM CDT
In force
31 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Logan County, KY, Simpson County, KY

The radar

The Ft Campbell radar (KHPX), 50 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.7 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 204 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
204 J/kg
Mixed-layer CIN
-164 J/kg
Mixed-layer LCL
1079 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 2:23 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Aug 23, 2:23 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
323 PM EDT Sat Aug 23 2014

.SHORT TERM (Now through Sunday Night)...
Issued at 319 PM EDT Sat Aug 23 2014

...Heat...Humidity...and Stormy Conditions Continue....

Currently through this evening:

Isolated showers and thunderstorms have already begun to populate
around the forecast area; coverage and intensity will be on the
increase throughout the remainder of the afternoon through early
this evening, waning after sunset. The area currently sits under a
very moist, warm airmass with plenty of instability to work with and
steep low-level lapse rates. Dewpoints in the mid to upper 70s along
and west of I-65 are commonplace and the CIMSS NearCast model is
depicting quite a bit of lower-level precipitable water advecting in
from the NW, overspreading the western two-thirds (if not the
entire) forecast area within the next few hours. NearCast is also
showing higher amounts of theta-e advecting in coincident with the
PWATs and other models showing a shortwave riding the periphery of
the well-advertised ridge over the SE CONUS. This tropicalesque
airmass is setting the stage for heavy to torrential rainfall to
occur once again with storms with a secondary concern added for this
afternoon/evening's convection: they will be slow movers. Wind
profiles are meager at best with latest area VAD wind profiles
showing light winds around and below 5kft. These efficient rain
producers plus their slow-movement plus any potential training that
sets up equals flooding concerns, especially in locations that
received quite a bit of rain yesterday. Another hazard to watch for
today is the expected frequent to continuous lightning and gusty
winds, which should remain below severe criteria but still has the
potential to reach up to 40 to 50 mph. Stay tuned in to any
shorter-fused products that are issued.

Heat indices continue to be an issue, ranging from the upper 90s
across much of the forecast area to around 105 in the SW.

Tonight through Sunday night:

Storm coverage and intensity will wane after sunset but given the
soupy airmass with lingering instability overnight through Sunday
morning, at least slight chance PoPs cannot be ruled out. For
tomorrow, the upper ridge will continue its amplification with its
axis stretching into the Great Lakes by later. Central KY and
southern IN should remain to the right of its center, allowing for
yet another vort max to rotate around its periphery and dance across
this forecast area. Closer to the surface, the pattern will continue
to be messy, allowing for yet more storms to pop-up primarily during
the peak heating hours, although coverage is anticipated to be less
than today. Heavy rainfall will again be a threat and the wind
fields will continue to be on the lighter side. The unsettled
pattern will march on through tomorrow night, but have gone dry
after the 04Z - 06Z time frame.

Temperatures tonight through tomorrow night will continue to be on
the warm side, although highs won't be that far from normal for this
time of year. Look for lows tonight and tomorrow night in the low to
mid 70s with some upper 60s in typical cooler spots. Highs tomorrow
will range from the upper 80s to the lower 90s with heat indices
ranging the full spectrum of 90s with the western counties around
100 degrees.

.LONG TERM (Monday through Saturday)...
Issued at 300 PM EDT Sun Aug 23 2014

Fairly high confidence in the heart of a 500 mb ridge centered near
the MO Bootheel at the start of this period, and this feature should
remain in place through at least Tuesday night. Models are in pretty
good agreement up until that point, and then the tropical wave now
nearing the Bahamas becomes an influence. The GFS and Euro are in
pretty good agreement with it being off the FL coast Wednesday
morning, whereas the Canadian has it racing well off the U.S.
northeast coast by then. Ensemble forecasts show more of an
elongated trough, likewise indicating their uncertainty in location
for this feature.

Beyond Wednesday, the Euro maintains a stronger ridge over our
region, which makes sense assuming a fully-developed tropical
cyclone exists off the Carolina coast. Would expect this ridge to
suppress convection for most of the week and hold a front to our
northwest until next weekend.

As for rain chances this period, the heart of the ridge being across
the area Monday through Wednesday should limit coverage to isolated
to widely scattered at best. With muggy air in the region, we will
continue with marginal heat advisory criteria each day. Focus for
storms on Thursday and Friday should remain just to our northwest,
near a stalled frontal boundary. With little to spark storms here
will keep coverage near climo, in the lower ranges. Then Saturday
we should be able to bump it up a little with the proximity of the
front, though confidence not higher enough to go more than the
low-end chance range.

&&

.AVIATION (18Z TAF Update)...
Issued at 120 PM EDT Sat Aug 23 2014

Chances for convection to fire up across central KY and southern IN
is already on the increase with the greatest threat focused in and
around the SDF and BWG terminals and points west. The primary
concerns with any storms that develop will be locally erratic, gusty
winds and heavy to torrential rainfall, reducing visibilities
significantly. Additionally, frequent to continuous lightning will
be a hazard in some of the stronger cells. Have introduced VCTS in
this TAF issuance for the two aforementioned terminals given
increasing confidence for development and general placement.
However, uncertainty remains in the exact timing until development
actually begins to occur. Therefore, have left out TEMPO groups
until a better handle on expected impacts to aviation
interests/operations can be grasped.

Storms will persist through the evening hours but are expected to
wane in intensity and coverage after the sun sets tonight. The
pattern that the Ohio Valley remains locked in is an unsettled
airmass with copious amounts of low-level moisture, leading to
convection chances existing in some capacity through the entire TAF
period so while VCTS is removed after around 00Z - 01Z this evening,
changes to reflect ongoing trends and updated forecasts are likely
through midday Sunday for all three terminals.

Outside of convection, winds will be rather light and generally out
of the WNW-NW through tonight, becoming variable and light to calm
through tomorrow.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...HEAT ADVISORY until 7 PM EDT /6 PM CDT/ Sunday FOR KYZ023>030-
     045-053-061>064-070>076.

IN...HEAT ADVISORY until 7 PM EDT /6 PM CDT/ Sunday FOR INZ076-077-
     083-084-089>092.

&&

Short Term........lg
Long Term.........RJS
Aviation..........lg
Hazardous weather outlook, Aug 23, 2:43 PM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
343 PM EDT SAT AUG 23 2014

INZ076-077-083-084-089>092-KYZ023>030-045-053-061>064-070>076-241945-
ORANGE IN-WASHINGTON IN-DUBOIS IN-CRAWFORD IN-PERRY IN-HARRISON IN-
FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-
GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-NELSON KY-LARUE KY-
BUTLER KY-EDMONSON KY-HART KY-GREEN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...JASPER...MARENGO...
TELL CITY...CORYDON...NEW ALBANY...JEFFERSONVILLE...HAWESVILLE...
HARDINSBURG...BRANDENBURG...BEAVER DAM...LEITCHFIELD...
ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE...
LOUISVILLE...BARDSTOWN...HODGENVILLE...MORGANTOWN...BROWNSVILLE...
MUNFORDVILLE...GREENSBURG...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON
343 PM EDT SAT AUG 23 2014 /243 PM CDT SAT AUG 23 2014/

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING AS AN
UPPER-LEVEL DISTURBANCE CROSSES THE AREA. IN ADDITION TO
DANGEROUS FREQUENT TO CONTINUOUS LIGHTNING EXPECTED WITH THESE
STORMS...GUSTY WINDS IN STRONGER STORMS AND HEAVY TO TORRENTIAL
RAINFALL WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ISOLATED TO SCATTERED AFTERNOON AND EVENING STORMS ARE EXPECTED
SUNDAY AND THROUGH THE NEW WEEK AS WE REMAIN IN A
MOIST ATMOSPHERE. SOME STORMS COULD BECOME STRONG WITH GUSTY
WINDS...TORRENTIAL RAINFALL...AND DANGEROUS LIGHTNING.

SUMMER HEAT WILL STAY WITH US INTO EARLY NEXT WEEK. THE HIGHEST
HEAT INDICES...100 TO 105...ARE EXPECTED SUNDAY AFTERNOON. THESE
READINGS WILL DROP TO THE UPPER 90S FOR THE REST OF THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY
FLOODING PROBLEMS TO THE NATIONAL WEATHER SERVICE THIS AFTERNOON
THROUGH THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

INZ078-079-KYZ031>043-046>049-054>057-065>067-077-078-081-082-241945-
SCOTT IN-JEFFERSON IN-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-
FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-WASHINGTON KY-MERCER KY-
JESSAMINE KY-CLARK KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-
TAYLOR KY-CASEY KY-LINCOLN KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-
CLINTON KY-
INCLUDING THE CITIES OF...SCOTTSBURG...MADISON...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...LEBANON...DANVILLE...LANCASTER...RICHMOND...
CAMPBELLSVILLE...LIBERTY...STANFORD...COLUMBIA...JAMESTOWN...
BURKESVILLE...ALBANY
343 PM EDT SAT AUG 23 2014 /243 PM CDT SAT AUG 23 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING AS AN
UPPER-LEVEL DISTURBANCE CROSSES THE AREA. IN ADDITION TO
DANGEROUS FREQUENT TO CONTINUOUS LIGHTNING EXPECTED WITH THESE
STORMS...GUSTY WINDS IN STRONGER STORMS AND HEAVY TO TORRENTIAL
RAINFALL WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ISOLATED TO SCATTERED AFTERNOON AND EVENING STORMS ARE EXPECTED
SUNDAY AND THROUGH THE NEW WEEK AS WE REMAIN IN A
MOIST ATMOSPHERE. SOME STORMS COULD BECOME STRONG WITH GUSTY
WINDS...TORRENTIAL RAINFALL...AND DANGEROUS LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY
FLOODING PROBLEMS TO THE NATIONAL WEATHER SERVICE THIS AFTERNOON
THROUGH THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

LG/RJS

In the hours before

Special weather statement, Aug 23, 11:38 AM CDT, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1238 PM EDT SAT AUG 23 2014

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-231900-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...
HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE...
LEBANON...DANVILLE...LANCASTER...RICHMOND...MORGANTOWN...
BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...
LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...
SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...
JAMESTOWN...BURKESVILLE...ALBANY
1238 PM EDT SAT AUG 23 2014 /1138 AM CDT SAT AUG 23 2014/

...HEAVY RAINFALL FROM STORMS THIS AFTERNOON AND EVENING...

SCATTERED THUNDERSTORMS ARE FORECAST TO DEVELOP ACROSS THE REGION
THIS AFTERNOON AND EVENING IN A VERY MOIST AIRMASS. THE FLOW IN
THE ATMOSPHERE TODAY WILL TEND TO LIMIT STORM MOTION...ALLOWING
FOR HEAVIER RAINFALL TOTALS FOR AREAS THAT DO SEE STORMS TODAY. THE
BEST CHANCE FOR STORMS WILL BE ALONG AND WEST OF A LINE FROM
MADISON INDIANA TO SHELBYVILLE AND CAMPBELLSVILLE IN
KENTUCKY...THOUGH ANY STORMS THAT FORM EAST OF THIS LINE ALSO WILL
HAVE THE CHANCE TO PRODUCE HEAVY RAINS.

THOSE PLANNING OUTDOOR ACTIVITIES TODAY SHOULD STAY TUNED FOR
UPDATES THROUGH THE DAY AS THESE STORMS BEGIN TO FIRE. IN ADDITION
TO THE HEAVY RAIN THREAT...TODAY'S STORMS COULD BRING WINDS OF 40
TO 50 MPH AS WELL AS FREQUENT CLOUD TO GROUND LIGHTNING.

RJS
Special weather statement, Aug 23, 2:52 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
352 PM EDT SAT AUG 23 2014

KYZ031-033-034-232020-
HENRY KY-OLDHAM KY-SHELBY KY-
352 PM EDT SAT AUG 23 2014

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 40 MPH WINDS...

AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF LA GRANGE...AND MOVING SOUTH
AT 5 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  CHESTNUT GROVE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS WITH THIS STORM CAN TOPPLE WEAKLY ROOTED TREES...AND
DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN
FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE
VEHICLES SHOULD USE CAUTION.

&&

LAT...LON 3826 8516 3827 8532 3836 8539 3842 8534
      3845 8531 3844 8520
TIME...MOT...LOC 1952Z 357DEG 6KT 3833 8526

SCHOETTMER
Special weather statement, Aug 23, 3:33 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
333 PM CDT SAT AUG 23 2014

KYZ070-072-232105-
LOGAN KY-SIMPSON KY-
333 PM CDT SAT AUG 23 2014

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 40 MPH WINDS...

AT 330 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTH OF RUSSELLVILLE...AND MOVING
SOUTHEAST AT 20 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  SCHOCHOH...
  HILLTOP AND MIDDLETON...
  PRICES MILL...
  PROVIDENCE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS WITH THIS STORM CAN TOPPLE WEAKLY ROOTED TREES...AND
DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN
FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE
VEHICLES SHOULD USE CAUTION.

&&

LAT...LON 3681 8701 3685 8697 3678 8688 3679 8674
      3665 8664 3664 8664 3664 8695
TIME...MOT...LOC 2033Z 297DEG 18KT 3673 8683

SCHOETTMER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 7:12 PM CDTSpecial Weather StatementLMKBullitt, Jefferson28 min
Aug 22, 7:30 PM CDTSpecial Weather StatementLMKBullitt60 min
Aug 22, 7:41 PM CDTAreal Flood AdvisoryLMKFayette3 hr
Aug 22, 8:02 PM CDTSpecial Weather StatementLMKClark, Fayette43 min
Aug 23, 2:52 PM CDTSpecial Weather StatementLMKShelby28 min
Aug 23, 3:33 PM CDTSpecial Weather StatementLMKLogan32 min
Aug 23, 5:58 PM CDTSpecial Weather StatementLMKHardin32 min
Aug 23, 6:18 PM CDTAreal Flood AdvisoryLMKMeade3 hr
Aug 23, 6:35 PM CDTSpecial Weather StatementLMKGrayson, Hardin, Hart30 min
Aug 23, 6:43 PM CDTSevere Thunderstorm WarningLMKEdmonson, Grayson, Hardin, Hart32 min
Aug 23, 6:46 PM CDTSevere Thunderstorm WarningLMKHardin, Hart, Larue29 min
Aug 22, 10:37 PM CDTSpecial Weather StatementLMKDubois43 min
Aug 22, 11:20 PM CDTSpecial Weather StatementLMKDubois30 min
Aug 23, 5:06 PM CDTSpecial Weather StatementLMKHarrison29 min
Aug 23, 6:03 PM CDTSpecial Weather StatementLMKCrawford, Perry32 min
Aug 23, 6:05 PM CDTSpecial Weather StatementLMKWashington45 min
Aug 23, 6:14 PM CDTAreal Flood AdvisoryLMKOrange, Washington3 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.